Alert archive / Kentucky / Tornado Warnings in 2024
Tornado Warning 28, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at May 8, 2024, 1:00 PM CDT for Logan County, Kentucky. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2024, 1:00 PM CDT (18:00 UTC)
- Expired
- May 8, 2024, 1:17 PM CDT
- In force
- 17 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Logan County, KY
The radar
The Ft Campbell radar (KHPX), 37 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2219 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 7.6
The text
As transmitted.
473
WFUS53 KLMK 081800
TORLMK
KYC141-081830-
/O.NEW.KLMK.TO.W.0028.240508T1800Z-240508T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
100 PM CDT Wed May 8 2024
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Northwestern Logan County in south central Kentucky...
* Until 130 PM CDT.
* At 1259 PM CDT, a severe thunderstorm capable of producing a
tornado was located 7 miles northeast of Elkton, moving east at 35
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Weather spotters reported funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern Logan County, including the following locations...
Cooperstown, Insco, Edwards, and Epleys.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3699 8686 3692 8682 3688 8705 3692 8706
3692 8705
TIME...MOT...LOC 1759Z 255DEG 32KT 3689 8707
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
CG1 follow-up statement
601
WWUS53 KLMK 081817
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
117 PM CDT Wed May 8 2024
KYC141-081827-
/O.CAN.KLMK.TO.W.0028.000000T0000Z-240508T1830Z/
Logan KY-
117 PM CDT Wed May 8 2024
...THE TORNADO WARNING FOR NORTHWESTERN LOGAN COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 900 PM CDT for south central
Kentucky.
&&
LAT...LON 3699 8686 3692 8682 3688 8705 3692 8706
3692 8705
TIME...MOT...LOC 1816Z 255DEG 32KT 3693 8688
$$
CGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at May 8, 12:50 PM CDT, 10 minutes earlier. Its key messages:
- * Potential for multiple rounds of strong to severe storms today and tonight. All severe hazards will be possible. * Flooding concerns increasing for southern and central Kentucky. A flood watch is in effect through Thursday morning. * Below normal temperatures return by Friday and persist into the weekend.
Area forecast discussion, May 8, 12:50 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
150 PM EDT Wed May 8 2024
...Updated Aviation Discussion...
.KEY MESSAGES...
* Potential for multiple rounds of strong to severe storms today
and tonight. All severe hazards will be possible.
* Flooding concerns increasing for southern and central
Kentucky. A flood watch is in effect through Thursday
morning.
* Below normal temperatures return by Friday and persist into
the weekend.
&&
.MESOSCALE...
Issued at 959 AM EDT Wed May 8 2024
A wavy outflow boundary extends roughly west-east from western KY,
but dipping south a bit into the northern part of Middle TN. Any
potentially severe storms are now south of the TN border, with
cooler and more stable air at the sfc on the KY side. 13Z RAP data
and SDF ACARS data reveals 1000-2000 J/kg MUCAPE above the low-level
inversion in central KY. However, given the more stable air near the
surface and the position of the outflow boundary, the near term
(through Noon-1 pm EDT) severe weather risk is low.
There has been recent convective development in western KY along the
western portion of the boundary, and that activity is moving east-
northeast toward south-central KY. These storms do not seem likely
to intensify in the near-term, especially as they move further
northeast into more stable areas that remain heavily obscured
by convective debris clouds. The main threats with these storms
are locally heavy rainfall, cloud-to-ground lightning, and small
to marginally severe hail. Given the elevated instability and
deep- layer shear in place, certainly cannot rule out isolated
large hail with any stronger updraft that develops. Isolated
flash flooding will also be a concern in any areas that see
training storms.
For southern Indiana and the northern half of central Kentucky, the
weather will likely stay fairly quiet until mid to late afternoon.
These areas are seeing sunshine this morning and will destabilize
much faster, and at least scattered convective development is still
expected from mid-afternoon through the evening hours. Any storm
activity during this time frame could strengthen rapidly and produce
significant severe weather, including strong tornadoes, large hail
and damaging straight-line winds.
&&
.UPDATE...
Issued at 634 AM EDT Wed May 8 2024
The remaining KY counties in the Tornado Watch have been allowed to
drop as an outflow boundary has pushed into northern TN, leaving a
cooler more stable airmass in its wake. There could still be periods
of strong convection with a gusty wind/hail threat through the
remaining morning hours, but any tornado threat will primarily be on
the southern/warmer side of the boundary this morning.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 305 AM EDT Wed May 8 2024
=====================
This morning
=====================
Broken line of showers and storms ahead of a frontal boundary
continues to push southward this morning across the region.
Environment ahead of these storms does feature good shear and
instability, but poor mid-level lapse rates have made many of the
storms struggle to maintain any sort of strength or severity, and
outflow boundaries have begun racing ahead of most convection. That
being said, there is still some low-end potential that they could
produce a quick spin-up tornado should everything come together just
right... and after coordination with SPC, a new watch has gone into
effect to cover our western-most counties ahead of the line where
the best chance for a quick spin up exists.
These showers and storms should continue sinking southward this
morning but will stall with their outflow boundary near or south of
the TN border after dawn. Where exactly this occurs will be crucial
for how the rest of the day evolves.
=====================
This afternoon
=====================
The 00z guidance has some subtle differences on how the outflow
boundary and storm initiation along it evolve through the day, but
most point to the boundary lifting slightly northward across the
western part of Kentucky by late morning into the afternoon hours.
Environment on the warm side of the boundary will be very ripe for
severe storms as high amounts of shear and instability aid in
sustaining organized convection, so any convection that develops in
the warm sector would be capable of all severe hazards. Convection
that crosses into the boundary or even just slightly into the 'cool'
side of the boundary would also need to be watched closely, as low
level helicity would likely be enhanced near this area and would aid
in low level mesocyclogenesis for tornado potential (in addition to
hail/wind threats).
If this boundary ends up being a bit farther south than anticipated,
our severe threat for the afternoon will be much lower than
expected.
What could end up being a bigger issue today is the flood threat.
Storm motions will be nearly parallel to the west-east orientation
of the boundary to support a setup of training storms. With deep
moisture and high PWATs in place, as well as already saturated soils
from rounds of rain earlier this week, flooding will likely become
an issue across portions of central/southern Kentucky. A flood watch
is now in effect through Thursday morning to cover this threat.
=====================
Tonight
=====================
An approaching cold front from the west will likely bring a large
line of convection into the region overnight. The severity of it for
our region will be highly dependent on how far north the
aforementioned boundary near the KY/TN border lifts. At this time,
the most likely part of our region to see impacts from this line
would be southern Kentucky. All severe hazards would be possible.
Additionally, flooding issues would only be exacerbated by this
line as it moves through the region.
All of this activity should push east of the region by sunrise
Thursday morning.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Issued at 330 AM EDT Wed May 8 2024
The 00Z high-resolution model consensus suggests that strong storms
should clear south central Kentucky just before sunrise Thursday
morning, with sfc winds veering SW behind the early morning storms.
Behind these storms, a deep layer of dry air above 850 mb is
expected to surge across the region from west to east, limiting
precipitation chances for much of the day on Thursday. Later in the
afternoon Thursday, an area of deeper moisture will pivot down into
the Ohio Valley as the mid-level trough and a sfc frontal boundary
swings through the region. While this band could bring a few rain
showers, especially north of I-64, most folks should remain dry into
the day on Friday. This front/wind shift will bring about the start
of cold advection into the region, with temperatures expected to
fall into the upper 40s and lower 50s by Friday morning.
For Friday into the weekend, the Ohio and Tennessee Valleys will be
under the influence of NW flow aloft, with individual shortwaves
expected to swing down into the region during this time period. The
most prominent shortwave should arrive Saturday into Saturday
afternoon, with medium-range guidance showing enough forcing aloft
to support the development of a few showers and possibly a
thunderstorm, with the greatest chances for rain expected across
southern IN and the KY Bluegrass. Temperatures from Friday through
the weekend should be near or below climatological normals, and
given the recent above normal temperatures, things should feel quite
refreshing.
As we head into early next week, eastern CONUS troughing will begin
to eject into North Atlantic, with a closed upper low moving from
the central Rockies into the Great Plains. Exactly how quickly this
upper low shifts east is a source of disagreement between medium-
range guidance, with the GFS showing a quicker eastward progression
while the ECMWF is slower. As a result, PoPs return for Monday and
Tuesday, though this should be able to be trimmed and refined in
later forecasts as confidence in timing increase. At this time, none
of the usual ensemble/machine-learning/analog severe weather tools
suggest an elevated severe potential across our region during the
extended forecast period (Thursday-Tuesday).
&&
.AVIATION /18Z TAFS THROUGH 00Z FRIDAY/...
Issued at 149 PM EDT Wed May 8 2024
Scattered TSRA developing this afternoon along an outflow boundary
extending from southern IL and western KY southeast along the KY/TN
border. This boundary will slowly drift northeast with time, making
for a complicated forecast for BWG this evening. Thunderstorms will
likely impact that terminal at times, lowering both ceilings and
visibilities significantly for relatively short periods of time.
Additional SCT TSRA possible later this evening, especially after
21Z, for the I-64 corridor from HNB east. But areas further
northeast, such as LEX, will see a bit less activity/shorter
duration of TSRA before activity clears us to the south by 03-06Z
Thu.
For this evening, any thunderstorms in the vicinity of any of our
terminals could become severe quickly and pose a risk for large
hail, damaging winds, and torrential rainfall.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Thursday morning for KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
IN...Flood Watch through Thursday morning for INZ077>079-084-
089>092.
&&
MESOSCALE...EBW
UPDATE...DM
SHORT TERM...DM
LONG TERM...CSG
AVIATION...EBWHazardous weather outlook, May 8, 5:43 AM CDT, 7 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 643 AM EDT Wed May 8 2024 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-091045- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby- Franklin-Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette- Bourbon-Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY- Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green- Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- 643 AM EDT Wed May 8 2024 /543 AM CDT Wed May 8 2024/ This Hazardous Weather Outlook is for portions of Indiana, south central Indiana, east central Kentucky, north central Kentucky, northwest Kentucky, and south central Kentucky. .DAY ONE...Today and Tonight Multiple rounds of strong to severe storms are possible today and tonight. Damaging straight line winds, large hail, and tornadoes will be possible with severe storms. In addition to the severe threat, there is potential for flooding across portions of southern and central Kentucky. A flood watch is currently in effect for those areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to pass along reports of severe weather and flooding.
In the hours before
Local storm report, May 8, 9:40 AM CDT, 3 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1040 AM EDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM Tornado 1 ENE Bennettsville 38.44N 85.78W
05/07/2024 Clark IN NWS Storm Survey
The NWS in Louisville conducted a storm
survey and found EF0 85 mph wind damage. The
tornado was 0.41 miles long with a width of
60 yards. For more information, please see
the associated Public Information Statement
survey summary.
&&
JDG/SGLocal storm report, May 8, 10:59 AM CDT, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Louisville KY
1159 AM EDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 AM Tstm Wnd Dmg 1 SSW Tell City 37.94N 86.76W
05/08/2024 Perry IN Emergency Mngr
Several trees uprooted and branches snapped
on the southeast side of Tell City.
&&
MKSpecial weather statement, May 8, 12:32 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
1232 PM CDT Wed May 8 2024
KYZ074-076-077-081-081800-
Metcalfe KY-Cumberland KY-Barren KY-Adair KY-
1232 PM CDT Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CUMBERLAND...
SOUTHEASTERN BARREN...SOUTHWESTERN ADAIR AND METCALFE COUNTIES
THROUGH 100 PM CDT...
At 1231 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Glasgow, moving east at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Edmonton, Waterview, Eighty Eight, Cofer, Weed, Curtis, Breeding,
Cyclone, Goodluck, and Willow Shade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3681 8560 3683 8560 3683 8561 3684 8573
3684 8577 3682 8581 3682 8587 3695 8589
3707 8544 3681 8540
TIME...MOT...LOC 1731Z 260DEG 40KT 3689 8580
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
PadgettLocal storm report, May 8, 12:35 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
135 PM EDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM Funnel Cloud Bennettsville 38.44N 85.80W
05/07/2024 Clark IN Public
Residents near Covered Bridge Golf Club saw
funnel before tornado touchdown near Perry
Crossing.
&&
JDGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:41 PM CDT | Tornado Warning | LMK | Meade | 34 min |
| May 8, 12:24 AM CDT | Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 31 hr |
| May 8, 12:41 AM CDT | Special Weather Statement | LMK | Jefferson, Meade | 34 min |
| May 8, 1:26 AM CDT | Special Weather Statement | LMK | Bullitt, Jefferson, Shelby | 34 min |
| May 8, 1:56 AM CDT | Special Weather Statement | LMK | Anderson, Bullitt, Franklin, Scott, Shelby, Spencer | 19 min |
| May 8, 2:20 AM CDT | Special Weather Statement | LMK | Anderson, Bourbon, Fayette, Franklin, Harrison, Scott and 1 more | 25 min |
| May 8, 2:59 AM CDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette | 31 min |
| May 8, 3:52 AM CDT | Special Weather Statement | LMK | Edmonson, Green, Hart, Larue | 23 min |
| May 8, 4:02 AM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Taylor | 28 min |
| May 8, 4:26 AM CDT | Special Weather Statement | LMK | Green, Metcalfe, Taylor | 34 min |
| May 8, 4:50 AM CDT | Special Weather Statement | LMK | Casey | 25 min |
| May 8, 5:32 AM CDT | Special Weather Statement | LMK | Logan, Simpson | 28 min |
| May 8, 5:35 AM CDT | Special Weather Statement | LMK | Monroe | 25 min |
| May 8, 6:00 AM CDT | Special Weather Statement | LMK | Simpson | 30 min |
| May 8, 6:02 AM CDT | Special Weather Statement | LMK | Cumberland, Monroe | 28 min |
| May 8, 6:42 AM CDT | Special Weather Statement | LMK | Clinton | 33 min |
| May 8, 12:32 PM CDT | Special Weather Statement | LMK | Metcalfe | 28 min |
| May 8, 12:44 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan | 31 min |
| May 8, 1:07 PM CDT | Special Weather Statement | LMK | Ohio | 23 min |
| May 8, 1:14 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 31 min |
| May 8, 1:18 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 27 min |
| May 8, 1:35 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 1 min |
| May 8, 1:37 PM CDT | Special Weather Statement | LMK | Breckinridge | 23 min |
| May 8, 1:38 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 37 min |
| May 8, 2:08 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Warren | 37 min |
| May 8, 2:33 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Metcalfe | 42 min |
| May 8, 2:46 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Ohio | 44 min |
| May 8, 3:14 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Hart, Metcalfe, Taylor | 46 min |
| May 8, 3:26 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 34 min |
| May 8, 3:35 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 40 min |
| May 8, 3:48 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Russell, Taylor | 42 min |
| May 8, 4:01 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson, Grayson, Hart | 29 min |
| May 8, 4:26 PM CDT | Special Weather Statement | LMK | Casey | 34 min |
| May 8, 4:35 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart | 25 min |
| May 8, 4:40 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 35 min |
| May 8, 4:54 PM CDT | Areal Flood Advisory | LMK | Allen, Logan, Simpson | 5 hr |
| May 8, 5:09 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 36 min |
| May 8, 5:11 PM CDT | Severe Thunderstorm Warning | LMK | Monroe | 34 min |
| May 8, 5:14 PM CDT | Severe Thunderstorm Warning | LMK | Marion, Taylor | 46 min |
| May 8, 5:18 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Butler, Edmonson, Grayson, Green, Hancock and 7 more | 11 hr |
| May 8, 5:36 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Metcalfe, Monroe | 24 min |
| May 8, 5:46 PM CDT | Special Weather Statement | LMK | Hart | 29 min |
| May 8, 5:52 PM CDT | Special Weather Statement | LMK | Casey, Lincoln | 38 min |
| May 8, 5:57 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland | 33 min |
| May 8, 6:10 PM CDT | Areal Flood Advisory | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe | 3 hr |
| May 8, 6:19 PM CDT | Areal Flood Advisory | LMK | Adair, Boyle, Casey, Garrard, Lincoln, Marion and 2 more | 5 hr |
| May 8, 6:21 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 24 min |
| May 8, 6:23 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Marion, Taylor | 37 min |
| May 8, 6:33 PM CDT | Special Weather Statement | LMK | Clinton | 27 min |
| May 8, 6:44 PM CDT | Tornado Warning | LMK | Adair, Casey, Russell, Taylor | 17 min |
| May 8, 6:53 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Ohio | 41 min |
Nearby
Tornado Warnings in Kentucky, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.